MAUDE Adverse Event Report: SeaSpine Orthopedics Corporation Shoreline ACS; DTS Guide Inserter

SeaSpine Orthopedics Corporation Shoreline ACS; DTS Guide Inserter
Model Number 86-1000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
On 06 jul 2026 orthofix received a report involving a shoreline inserter that fractured while inserting the cage.Customer confirmed on (b)(6) 2026 that both the fractured fragment and the cage remained in the patient.It was reported that the patient is doing well and entered the mri scanner without any issues.The physician informed the reporter that the patient is fine and expressed no concerns regarding the incident.
 
Additional Manufacturer Narrative
The affected device was not returned for evaluation.The lot number was not provided; therefore, a device history record review could not be performed.Additionally, no postoperative imaging was provided for evaluation and as a result the reported event cannot be confirmed.Due to the absence of the returned device and lack of additional information, the specific root cause cannot be conclusively determined.No patient injury, revision surgery, or additional medical intervention has been reported.Review of labeling: intra-operative warnings: breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.

Brand Name
Shoreline ACS
Common Device Name
DTS Guide Inserter
Manufacturer (Section D)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
+1(760)216-5655
MDR Report Key50145684
Report Number3012120772-2026-00039
Device Sequence Number18419513
Product Code OVE
UDI-Device Identifier10889981127411
UDI-Public10889981127411
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-1000
Device Catalogue Number86-1000
Device Lot NumberEM2306031D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown